# SDR HNAA2010010500361

- Difficulty date: December 18, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,727 hours, 70,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT AT ROW 8 IS IN OPERATIONAL.  RE-LAMPED IAW 33-52-00.
